MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER56F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER56F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 702-04-56F
Medical Device Problem Codes Degraded (1153); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Bone Fracture(s) (1870); Inadequate Osseointegration (2646); Metal Related Pathology (4530); Periprosthetic fracture (4902)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: as per pss case: periprosthetic left acetabular fracture with acetabular loosening.He also has metallosis and likely bony necrosis making a standard hemispherical component likely to fail.Rep will try to get additional product information when the revision is performed (expected in (b)(6) 2026).Otherwise, rep confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
Additional information received 25-mar-26, "the patient was brought to the operating room for revision hip surgery on (b)(6), 2026 from a primary hip to an fda and irb approved stryker compassionate use pss device.The patient's pelvis was reported as fractured, and it required this device along with multiple screws and a restoration modular femoral hip stem to restore stability to the joint.".
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening, periprosthetic fracture and abnormal ion level involving trident ii shell was reported.The event was not confirmed.Method & results: -device evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.-device history review: : review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot refenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including product details, operative and revision reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
TRIDENTII TRITANIUM CLUSTER56F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NJ NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
+353 61498200
MDR Report Key23829962
Report Number0002249697-2025-01478
Device Sequence Number9288183
Product Code LPH
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number702-04-56F
Device Lot Number93208401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight235 LB